MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient was scheduled for right lower extremity angio with intervention of an occluded sfa with isr.Access was the right posterior tibial artery by micropuncture and upsized to a 6 french sheath.Physician used an 035 trailblazer catheter and gladius mongo es 014 guidewire to attempt to cross cto of isr of right sfa.The mongo es and catheter made its way distal towards the ostium of the sfa where proximal cto cap was.After spining the wire and pushing within the lesion, the radiopaque segment and tip of the wire broke off.Physician noted he was spining aggressively but has used that technique for years.There was no patient harm and we continued to work on the patient with a 035 system that eventually crossed and we successfully treated the patient.The wire fragment was left in the patient, most likely tacked up with stent.Successful case with mongo es tip breakage being the incident.No investigation is necessary.Facility discarded device and was not overly concerned.Please advise if you need any other information.

Brand Name
GLADIUS MONGO ES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 480-0 071
JA  480-0071
MDR Report Key11486118
Report Number3004718255-2021-00205
Device Sequence Number14439445
Product Code DQX
UDI-Device Identifier14547327123751
UDI-Public(01)14547327123751(17)230331(10)200428A031
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2021
Report Date (Section F) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberAP14R324P
Device Lot Number200428A031
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2021
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer03/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/15/2021